# SDR FDEA202402110153

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63129
- Aircraft time: 3,743 hours, 1,817 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088C
- Part serial: AAAR0Y2072
- Condition: Failed
- Location: Generator
- Stage of operation: CR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 2 20 INTO THE FLIGHT WE FELT THE  AIRPLANE SHUDDER AND SAW EICAS MESSAGES: L & R  UTILITY BUS.  RAN QRH AND COMPLIED WITH CHECKLIST.  AFTER SEVERAL MINUTES WE NOTICED THE APU HAD SHUT  DOWN.  DUE TO LOWER WEATHER IN BNA CONTINUED TO  MEM.  EMERGENCY DECLARED.   THE AMTS REMOVED AND REPLACED THE APU ECB FOR THE APU AUTO SHUTDOWN.   OPS CHECKS GOOD IN ALL PHASES OF RUN.  REMOVED AND REPLACED L/H ENGINE IDG. OPS CHECK AND LEAK CHECK GOOD AIRCRAFT GOOD FOR SERVICE
